王義傑頁面插圖

王義傑

 

  • 現任:財務金融系系主任 專任助理教授  
  • 學歷英國 Brunel University, Department of MathematicalSciences 數學博士、國立中正大學財金研究所博士班進修、國立高雄師大數學碩士
  •  
    專長:風險管理衍生性商品
  • TEL:08-7799821
  • 分機:8500(系主任辦公室)   8692(商學大樓3F辦公室)
  • 教師個人網頁:網頁連結

  • 唐榮不鏽鋼廠企畫工程師

  • 美和技術學院國際交流處 國際合作組組長

 

論文發表

1      P. Date, R. Mamon, L. Jalen and I.C. Wang, A linear algebraic method for pricing temporary life annuities and insurance policies,  Insurance: Mathematics & Economics, vol. 47, pages 98-104, 2010

 (doi:10.1016/j.insmatheco.2010.04.004).

 

2       P. Date and I.C. Wang, Linear Gaussian affine term structure models with unobservable factors: calibration and yield forecasting, European Journal of Operational Research, vol. 195, pages156-166, 2009

 (doi: 10.1016/j.ejor.2008.01.035).

 

3      * P. Date, R. Mamon and I.C. Wang, Valuation of cash flows under random rates of interest: a linear algebraic approach, Insurance: Mathematics & Economics, vol. 41, pages 84-95, 2007

(doi: 10.1016/j.insmatheco.2006.10.001).